# SDR CA150612006

- Difficulty date: May 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 6,194 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62B26931
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE FUEL PUMP WAS NOTED TO BE LEAKING FUEL BY GROUND CREWS AFTER 2.1 HOURS’ TIME SINCE NEW.  THE FUEL PUMP HAD BEEN INSTALLED NEW ON THE ENGINE.  AS PART OF A NEW EXCHANGE ENGINE PURCHASED & INSTALLED DURING AN OVERHAUL.  THE FUEL PUMP WAS LEAKING FROM THE OVERBOARD DRAIN HOSE, WHICH IS A TATTLE TALE THAT CAN EITHER LEAK ENGINE OIL OR FUEL, DEPENDING ON WHICH PART OF THE FUEL PUMP FAILS.
